# SDR RRXA000187

- Difficulty date: February 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD FAILURE BOTH SYSTEMS.  FOUND RUDDER RETURN HYDRAULIC LINE BROKEN AT WALL RESTRAINT.  REMOVED 12 INCHES AND REPLACED LINE IAW M/M CHAPTER 20-12-1.  RESERVICED HYD SYSTEM, RAN ENGINES.  GROUND OP'S CHECKS NORMAL, LEAK CHECKS GOOD IAW M/M CHAPTER 29-00.
